| Catalog Number |
153204 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported after opening the drain bag, the precision urine meter and tube were damaged and detached, so usage was refrained.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture the investigation details.There were no health consequences or impact to the patient.This event is not reportable.The reported event was confirmed ¿ cause unknown.The product had caused the reported failure.Sample was evaluated and observed connecting part between urine meter and inlet tube was broken that allowed water to leak out.The exact cause of how and when the problem occurred could not be determined.A potential root cause for this failure could be defective / torn / broken components and also might be contributed by inappropriate material selection, inadequate solvent selection or improper mating dimensions.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d.The initial reporter facility name (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.